# SDR UIEA2018060801080

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,654 hours, 19,787 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 033638
- Part serial: MAN704
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE AFT DETECTION FAN.  REMOVED AND REPLACED THE AFT CARGO SMOKE DETECTOR BLOWER NR 1 IAW AMM 26-16-02. OPS CHECKED NORMAL.
